# SDR TAMF20090034S

- Difficulty date: July 12, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N769QT
- Make and model: Boeing 767241
- Aircraft serial: 23801
- Aircraft time: 79,604 hours, 28,416 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING (SC3) CHECKS INSP WAS FOUND BULK CARGO DOOR FWD FUSELAGE FRAME INNER SIDE AT THE STR L25 WITH CORROSION, NR 299, REPAIRED ACCOMPLISHED IAW EWO 767-53-092, SR 1-1363153647.
